# SDR CALA0300284

- Difficulty date: June 5, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENERS ON FORWARD SIDE OF AFT PRESSURE BULKHEAD CORRODED AT STA 1016 BETWEEN S28L AND S28R.  THE STIFFENERS WERE REPAIRED IAW BOEING DRAWING 65C28106 AND SRM 51-10-02.
